Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86952, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/86952

Timelike trajectories with fixed energy under a potential in static spacetimes

Dipartimento di Matematica, Università degli Studi di Bari, Via E. Orabona 4, Bari 70125, Italy

Received 14 September 2005; Revised 26 May 2006; Accepted 30 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Bartolo and A. M. Candela, “Quadratic Bolza problems in static spacetimes with critical asymptotic behavior,” Mediterranean Journal of Mathematics, vol. 2, no. 4, pp. 459–470, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bartolo, A. M. Candela, J. L. Flores, and M. Sánchez, “Geodesics in static Lorentzian manifolds with critical quadratic behavior,” Advanced Nonlinear Studies, vol. 3, no. 4, pp. 471–494, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Bartolo and A. Germinario, “Timelike spatially closed trajectories under a potential on splitting Lorentzian manifolds,” Communications in Applied Analysis, vol. 9, no. 2, pp. 177–205, 2005. View at Google Scholar · View at MathSciNet
  4. R. Bartolo, A. Germinario, and M. Sánchez, “Convexity of domains of Riemannian manifolds,” Annals of Global Analysis and Geometry, vol. 21, no. 1, pp. 63–84, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian Geometry, vol. 202 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2nd edition, 1996. View at Zentralblatt MATH · View at MathSciNet
  6. V. Benci and D. Fortunato, “On the existence of infinitely many geodesics on space-time manifolds,” Advances in Mathematics, vol. 105, no. 1, pp. 1–25, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Benci, D. Fortunato, and F. Giannoni, “On the existence of multiple geodesics in static space-times,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 8, no. 1, pp. 79–102, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Benci, D. Fortunato, and F. Giannoni, “On the existence of geodesics in static Lorentz manifolds with singular boundary,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 19, no. 2, pp. 255–289, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. M. Candela, J. L. Flores, and M. Sánchez, “A quadratic Bolza-type problem in a Riemannian manifold,” Journal of Differential Equations, vol. 193, no. 1, pp. 196–211, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Fadell and S. Husseini, “Category of loop spaces of open subsets in Euclidean space,” Nonlinear Analysis. Theory, Methods & Applications, vol. 17, no. 12, pp. 1153–1161, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Masiello, Variational Methods in Lorentzian Geometry, vol. 309 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, 1994. View at Zentralblatt MATH · View at MathSciNet
  12. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, vol. 103 of Pure and Applied Mathematics, Academic Press, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  13. R. S. Palais, “Lusternik-Schnirelman theory on Banach manifolds,” Topology, vol. 5, pp. 115–132, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Romero and M. Sánchez, “Completitud de las soluciones de una ecuación diferencial que extiende a la de las geodésicas: movimiento de las partículas en un campo de fuerzas,” preprint.
  15. M. Sánchez, “Some remarks on causality theory and variational methods in Lorenzian manifolds,” Conferenze del Seminario di Matematica dell'Università di Bari, vol. 265, pp. 1–12, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. W. C. van Groesen, “Analytical mini-max methods for Hamiltonian brake orbits of prescribed energy,” Journal of Mathematical Analysis and Applications, vol. 132, no. 1, pp. 1–12, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet